MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG412
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the 4fr glidecath was placed up and over the aortic bifurcation contralaterally from the left side.While pulling the catheter back across the bifurcation the catheter tore with approximately 30% of the catheter lodging itself in the right common iliac.The right groin was accessed, and the broken piece of catheter was snared and safely removed.The physician stated that the patients' vessels were calcified.The were no blood loss.The patient condition was stable.The procedure was an aorta bilateral femoral angiogram.Additional information was received on 18apr2025: the doctor believed the patients calcification had something to do with the issue.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key22024886
Report Number2243441-2025-00017
Device Sequence Number9114183
Product Code DQO
UDI-Device Identifier04987350772138
UDI-Public(01)04987350772138(17)250831(10)220915
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberCG412
Device Catalogue NumberRF*ZM7410GA
Device Lot Number220915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2025
Device Age31 MO
Event Location Hospital
Date Report to Manufacturer04/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/14/2025